# SDR AWXA0001345

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 654583391
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD LT INTERCOSTAL AT LT SIDE CHORD WL 207 IS CRACKED (IDENTIFIED DURING INITIAL INSP ON C-12 CHECK).  REPAIRED CRACKS IN WEB, CLIP AND INTERCOSTAL AT STA 178 LT IAW BSB 737-53A1173 PARTS I, D, 2, A, 2 & 3, FIG 68, PAGE 73 AND SRM 51-70-12.  PARTS REPAIRED: WEB - P/N 65-45833-40, CLIP - P/N 65-45833-467.
